| Model Number |
JAZZY SELECT 6 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not made available for evaluation at this time.Should further information or the device become available, a follow-up report will be issued.
Event or Problem Description
Provider alleges issues with the motors allegedly caused the unit to come to a stop throwing the consumer out.
Additional Manufacturer Narrative
The motors were returned for evaluation.The alleged condition (sudden stop) could not be duplicated.(b)(4).
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
The motors were returned and evaluated previously.The alleged condition (sudden stop) could not be duplicated via functional testing.The consumer alleges the unit was still not operating properly after the motor replacement.The entire device was then returned and evaluated.The evaluation concluded that the new motors were not installed properly by the provider.